# SDR AU001214

- Difficulty date: December 18, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Boeing 767338
- Engine: Ge CF680C2*
- System (JASC): 7110 · Engine Cowling System
- Part: Cowling
- Part number: 2242301513
- Condition: Missing
- Location: Engine
- Part time: 38,787 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT ENGINE LT CORE COWL MISSING A SECTION APPROXIMATELY 254MM BY 304.8MM (10IN BY 12IN) WHICH INCLUDED THE SUPPORT FRAME. THEENGINE MOUNT WAS EXPOSED.
